U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

is it normal if i just started taking the pill and i've been having a lot of trouble sleeping and an underarm rash?

1 doctor answer3 doctors weighed in
Dr. Casey Younkin
Obstetrics and Gynecology 38 years experience
No: Those would be very unusual effects. Probably there is some other cause. Check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 26, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.